Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 683047, 8 pages
http://dx.doi.org/10.1155/2013/683047
Research Article

Jensen's Inequality for Generalized Peng's -Expectations and Its Applications

School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China

Received 12 November 2012; Accepted 7 January 2013

Academic Editor: Xinguang Zhang

Copyright © 2013 Zhaojun Zong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Zhaojun Zong, Feng Hu, Chuancun Yin, and Helin Wu, “On Jensen's inequality, Holder's inequality, and Minkowski's inequality for dynamically consistent nonlinear evaluations,” Journal Of Inequalities And Applications, 2015. View at Publisher ยท View at Google Scholar